RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2002, том 237, страницы 143–148 (Mi tm327)  

Эта публикация цитируется в 11 научных статьях (всего в 11 статьях)

On Upper and Lower Prices in Discrete-Time Models

L. Rüschendorf

Albert Ludwigs University of Freiburg

Аннотация: A simple convex ordering argument in the class of equivalent martingale measures is used to determine the upper and lower prices of a convex claim in a general discrete-time model ($N$-period model) with bounded components. Under an approximation condition, the upper price is given by the price in a related Cox–Ross–Rubinstein model. As an application, we discuss a discrete-time stochastic volatility model.

Полный текст: PDF файл (139 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2002, 237, 134–139

Реферативные базы данных:

УДК: 519.2+519.8
Поступило в апреле 2001 г.
Язык публикации: английский

Образец цитирования: L. Rüschendorf, “On Upper and Lower Prices in Discrete-Time Models”, Стохастическая финансовая математика, Сборник статей, Тр. МИАН, 237, Наука, МАИК «Наука/Интерпериодика», М., 2002, 143–148; Proc. Steklov Inst. Math., 237 (2002), 134–139

Цитирование в формате AMSBIB
\RBibitem{Rus02}
\by L.~R\"uschendorf
\paper On Upper and Lower Prices in Discrete-Time Models
\inbook Стохастическая финансовая математика
\bookinfo Сборник статей
\serial Тр. МИАН
\yr 2002
\vol 237
\pages 143--148
\publ Наука, МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm327}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1976511}
\zmath{https://zbmath.org/?q=an:1021.91033}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2002
\vol 237
\pages 134--139


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm327
  • http://mi.mathnet.ru/rus/tm/v237/p143

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. А. А. Гущин, Э. Мордецки, “Границы цен опционов для семимартингальных моделей рынка”, Стохастическая финансовая математика, Сборник статей, Тр. МИАН, 237, Наука, МАИК «Наука/Интерпериодика», М., 2002, 80–122  mathnet  mathscinet  zmath; A. A. Gushchin, É. Mordecki, “Bounds on Option Prices for Semimartingale Market Models”, Proc. Steklov Inst. Math., 237 (2002), 73–113
    2. Bergenthum J., Ruschendorf L., “Comparison of option prices in semimartingale models”, Finance and Stochastics, 10:2 (2006), 222–249  crossref  mathscinet  zmath  isi  scopus
    3. Н. Джозефи, Л. Кимболл, В. Р. Стебловская, А. В. Нагаев, М. Пасниевский, “Алгоритмический подход к несамофинансируемому хеджированию на неполном рынке в дискретном времени”, Дискрет. матем., 19:3 (2007), 140–159  mathnet  crossref  mathscinet  elib; N. Josephy, L. Kimball, V. R. Steblovskaya, A. V. Nagaev, M. Pasnievskii, “An algorithmic approach to non-self-financing hedging in a discrete-time incomplete market”, Discrete Math. Appl., 17:2 (2007), 189–207  crossref
    4. Ivanov R.V., “On the pricing of American options in exponential Levy markets”, Journal of Applied Probability, 44:2 (2007), 409–419  crossref  mathscinet  zmath  isi  scopus
    5. Rokhlin D.B., “Martingale selection problem and asset pricing in finite discrete time”, Electronic Communications in Probability, 12 (2007), 1–8  crossref  mathscinet  zmath  isi  scopus
    6. A. Jurlewicz, A. Wyłomańska, P. Żebrowski, “Financial data analysis by means of coupled continuous-time random walk in Rachev-Ruschendorf model”, Acta Physica Polonica A, 114:3 (2008), 629–635  crossref  adsnasa  isi  elib  scopus
    7. Courtois C., Denuit M., “Convex bounds on multiplicative processes, with applications to pricing in incomplete markets”, Insurance Mathematics & Economics, 42:1 (2008), 95–100  crossref  mathscinet  zmath  isi  scopus
    8. A. Jurlewicz, A. Wyłomańska, P. Żebrowski, “Coupled continuous-time random walk approach to the Rachev-Ruschendorf model for financial data”, Physica A-Statistical Mechanics and Its Applications, 388:4 (2009), 407–418  crossref  adsnasa  isi  scopus
    9. Д. Б. Рохлин, “Рекуррентные формулы для границ цен платежных обязательств в моделях рынков с дискретным временем”, Теория вероятн. и ее примен., 56:1 (2011), 47–76  mathnet  crossref  mathscinet  zmath  elib; D. B. Rokhlin, “Recurrence relations for price bounds of contingent claims in discrete time market models”, Theory Probab. Appl., 56:1 (2012), 72–95  crossref  isi  elib
    10. Nakajima R., Kumon M., Takemura A., Takeuchi K., “Approximations and asymptotics of upper hedging prices in multinomial models”, Japan Journal of Industrial and Applied Mathematics, 29:1 (2012), 1–21  crossref  mathscinet  zmath  isi  scopus
    11. Tkalinski T.J., “Convex Hedging of Non-Superreplicable Claims in Discrete-Time Market Models”, Math. Method Oper. Res., 79:2 (2014), 239–252  crossref  mathscinet  zmath  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:217
    Полный текст:76
    Литература:12

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019